MAUDE Adverse Event Report: RESPIRONICS, INC REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC REMSTAR AUTOA-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number AU561TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Respiratory Tract Infection (2420)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged visualization of black particles were noticed from device and humidifier and also alleged sinus issue.There is no allegation of serious or permanent harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
No further information was provided about this case.Repeated attempts to have the remstar auto a-flex device and its components returned for further evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The complaint will be processed for closure.If additional information becomes available to the manufacturer at a later date, a follow-up report will be filed.Sections g1 and h6 have been updated in this report.

Brand Name
REMSTAR AUTOA-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key14652386
Report Number2518422-2022-34709
Device Sequence Number14682145
Product Code BZD
UDI-Device Identifier00606959005488
UDI-Public00606959005488
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAU561TS
Device Catalogue NumberAU561TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES88058
Patient Sequence Number1
Patient SexUnknown